MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Model Number 20472100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer reference: #(b)(4).Technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.No device is available for investigation.The clinical investigation concluded: it was reported that the charger was overheating- charger was smoking and leaking fluid.No patient harm or property damage reported.It was reported that it was unsure if it was the original power cord & adapter, but it was the original charger.Risk register reference: the residual risk after the risk control measure(s) is acceptable.This is covered in a capa.This is a combined (initial and final) report as no follow up is expected.
 
Event or Problem Description
It was reported: i am assuming incident happened on (b)(6) 2023.Her emailed stated that while charging her hearing aids, charger was smoking and leaking fluid.She removed hearing aids from charger (hearing aid working fine) and tossed charger, power cable and adapter in outside trash.She did not feel safe to have it in her home.No patient harm.Unsure if it was the original power cord & adapter.But it was the original charger.Bought in (b)(6) 2019.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup 2750
DA  2750
Manufacturer Contact
karen frsik
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key16775013
Report Number3005650109-2023-00053
Device Sequence Number6671285
Product Code OSM
UDI-Device Identifier05708296147113
UDI-Public05708296147113
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20472100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale